# SDR GLBA2014092200445

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 31,852 hours, 50,286 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MAINTENANCE FOUND A CRACK IN THE RT FWD VERT STAB HAT SECTION AT FWD FLANGE BEND RADIUS, .20% CHORD & VSS 90.0, 1 INCH IN LENGTH.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-55-009.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
